testicular pains


#1
  1. Where are you from (country)?
    azerbaijan
  2. How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
    google
  3. What is your current age, height, weight?
    age 21 173 cm 56 kg
  4. Do you excercise regularly? If so, what type of excercise?
    nope
  5. What type of diet do you eat (vegetarian, meat eater, raw, fast-food/organic healthy)?
    no diet
  6. Why did you take Finasteride (hair loss, BPH, other)?
    hair loss
  7. For how long did you take Finasteride (weeks/months/years)?
    4 days
  8. How old were you, and WHEN (date) did you start Finasteride?
    21 i started 11 days ago
  9. How old were you when you quit, and WHEN (date) did you quit?
    i quited 7 days ago
  10. How did you quit (cold turkey or taper off)?
    cold turkey
  11. What type of Finasteride did you use – Propecia, Proscar, Fincar or other generic?
    proscar 1/4
  12. What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
    1.25 mg
  13. How long into your use of Finasteride did you notice the onset of side effects?
    immediately
  14. What side effects did you experience while on the drug that have yet to resolve since discontinuation?

Put an X beside all that apply:

Sexual
[ ] Loss of Libido / Sex Drive
[ ] Erectile Dysfunction
[ ] Complete Impotence
[ ] Loss of Morning Erections
[ ] Loss of Spontaneous Erections
[ ] Loss of Nocturnal Erections
[ ] Watery Ejaculate
[x ] Reduced Ejaculate
[ ] Inability to Ejaculate / Orgasm
[x ] Reduced Sperm Count / Motility

Mental
[ ] Emotional Blunting / Emotionally Flat
[ ] Difficulty Focusing / Concentrating
[ ] Confusion
[ ] Memory Loss / Forgetfullness
[ ] Stumbling over Words / Losing Train of Thought
[ ] Slurring of Speech
[ ] Lack of Motivation / Feeling Passive / Complacency
[ ] Extreme Anxiety / Panic Attacks
[ ] Severe Depression / Melancholy
[ ] Suicidal Thoughts

Physical
[ ] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
[ ] Penis curvature / rotation on axis
[x ] Testicular Pain
[ ] Testicular Shrinkage / Loss of Fullness
[ ] Genital numbness / sensitivity decrease
[ ] Weight Gain
[ ] Gynecomastia (male breasts)
[ ] Muscle Wastage
[ ] Muscle Weakness
[ ] Joint Pain
[ ] Dry / Dark Circles under eyes

Misc
[ ] Prostate pain
[ ] Persistent Fatigue / Exhaustion
[x ] Stomach Pains / Digestion Problems
[ ] Constipation / “Poo Pellets”
[ ] Vision - Acuity Decrease / Blurriness
[ ] Increased hair loss
[ ] Frequent urination
[ ] Lowered body temperature

[ ] Other (please explain)

  1. What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?

  2. If you have pre or post-Finasteride bloodtests, what hormonal changes have you encountered since discontinuing the drug (pls post your test results in the “Blood Tests” section and link to them in your post)?

  3. Anything not listed in the above questions you’d like to share about your experience with Finasteride?

  4. Tell us your story, in your own words, about your Finasteride usage and side effects experienced while on/off the drug.
    first sorry my bad english, some people despise my side effects but i am really depressed now because my pain doesnt stop i took 1/4 proscar for 4 days. first day i feel sligtly pain my right testicle but it stopped one day later. but this time i feel really bad pain in my right testicle. then i quit the drugs. but the pain didnt stop so far. i think my testicles dimension is normal but i feel the veins are really hard. could it be a permenant damage my testicles. the pain i feel is never stops all day. i cant sleep at nights. please help.


#2

You will be fine in a few weeks

You only took it for a few days

Give it a couple of weeks


#3

Not true, how long you took it seems to have zero importance


#4

He has age and a limited amount of usage on his side

I’m confident he will be just fine


#5

Maybe yes maybe no, the fact remains that may men took one pill and ended up with same exact symptoms of the most severe user. Read and analyze all the case reports and you will understand


#6

guys, my testicle pains are gone , sometimes i felt slightly stomach pain thats all…
BUTTT,
ı lost 3 kılograms, my hand and foot muscles are become thin. My muscles are twıtchıng, aching. Am ı crashed? All of these bad sıgn or am ı healing?


#7

hi guys,
i think i’m starting to beat brain fog. Day by day its gone ı thınk. Lets see how
i dont drınk any of water, i drink lemonade soda when ım thırsty.
I took a drug whıch called ‘‘tranko buscas’’
one day i sleep next day dont sleep, one day sleep next day dont sleep again. It ıs my schedule.
I’m not claim it is a cure. But give a chance.


#8

my symptomps were stomach pain, testıcular pain, low lıbıdo, dark veins and wrinkles at penis, musle atrophıes twitches weakness, fat losss under the rıght eye, anxiety and tremors, heavy ınsomnıa, and average brain frog, dry skın and dry mouth untıl 8 days ago.
Then ı crashed. All symptoms were worse than even before. my parents went me a hospıtal. I dont remember these moments rıght now.

But ın thıs 8 days, mıraculously my brain fog has gone, my ınsomnıa gone, my tremors gone, my anxiety and depression gone. My skın and mouth are no longer dry. My skın ıs startıng to produce oıl, my stomach paınss and testıcular paıns gone. My lıbıdo ımproved.

At the same time some symptoms worsenıng. muscles atrophıes, twıtches and fat loss, dark veıns ın penıs are stıll here. My leg hairs startıng to fall, my vısıon blurred.

Are those bad sıgn or good sıgn guys?


#9

Unfortunately bad


#10

so my ınsomnıa and braın fog returned . I am already expectıng that. and realısed my feets no longer fıt my shoes, lt must be because of muscle atrophy. ı crıed a lıttle.
At mornıng ı sprınt about 10 mınutes, ı cant handle more for now. ı ate some lettuce ,maydonoıse some vegetables. drınk a lot of water. Evenıng ate some fısh and beef steak.
My muscles twıtches decreased today, hope ıt wıll dısapear soon.


#11

the worst thıng what makes me sıck, make me hopeless, is nobody belıeve me. My parents, my friends…ı feel lıke stuck in a dark dungeon, nobody see me. I tell my mother i cant see sharp anymore, she say you have myopıa. I show my fat loss under the eyes to my dad, he say that because of you lost weıght. I told them ı cant understand what they are sayıng, ı cant sleep, ı have dızzınes, ı feel lonely BUT IN THIS FUCKING WORLD NOBODY BELIEVE ME. I show thıs fuckıng black veıns ın my penıs to FUCKING doctor. He laugh at me and saıd ıts normal. Thay are not exıst before you pıece of s… Are those tıny fıngers normal? Those holes under the eyess normal? Why nobody belıeves us? Are they deaf are they blınd. I dont know how ı lıve anymore. I lost everythıng. I lost my mınd, ı lost my face, ı lost my ıntellıgence, my peace my laughes… I am ın the 2 months yet. Doesnt anythıng change. Doesnt feel better. God help all of us.


#12

That’s a defense mechanism. It is far easier for them to think it is al paychological than believing their son is suffering from an unrecognized syndrome which at the moment is incurable.


#13

I know that feeling … I guess most of us do.


#14

Maybe you want to show your parents/friends this:

pfsfoundation.org/media/


#15

ı already read them. I read even all doctors.


#16

all ı ate just fısh, some vegs.
I just want to save my reciding hair, now i lost everything.
I wish i could be a happy bald guy…


#17

ı just want to recover from brainfog. I can take ıt ınsomnıa, an ugly face, ugly body, numbness penıs… Just all ı want ıs lıve.
Take my haırs, cut my penıs, just gıve my mınd back.

past only two monts and ı cant take ıt already.
God help us.

Allahım bıze yardım et.


#18

We believe you. I know it’s not enough.

Hang in there. You are in your first year, and many report progress after a year or two.


#19

yesterday i sent a message merck , and merck turkey.
merck turkey answer my email.
they asked me my telephone number and other contact information.
i dont believe they will help me, i dont understand why they asked my phone number.


#20

we believe you dude…hang in there, you used it 4 days…it will take some months but you’ll get better…
for now just relax and maybe research a little and follow some natural protocol…i don’t think it’s a good idea to ask for testosterone replacements, or take nolvadex and shit…give your body time to recover, maybe just some vitamins and minerals…
best of luck and let us know if merck anwers back